# SDR 2001UALA01452

- Difficulty date: July 20, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N620UA
- Make and model: Boeing 767222
- Aircraft serial: 21880
- Aircraft time: 66,122 hours, 17,391 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 57,947 hours, 14,938 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Out Of Adj
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE REPORT POWER FLUCTUATES SYMPTOMS OR PATTERN ALONG WITH FAULT CODES. FRM CODE 73 21 XD  RT ENG EPR+EGT FLUCTUATES AFTER POWER CHANGE IN CLRWX COND DURING CLIMB EPR+--. THIS IS CAUSED BY THE FUEL CONTROL (FCU) DECELERATION (DECEL) SCHEDULE BEING TO CLOSE TO THE ENGINE'S STEADY STATE OPERATING LINE.  THE FCU WILL CYCLE THE 3.0 AND 3.5 BLEEDS TRYING TO KEEP UP WITH THE FCU DECEL SCHEDULE AND THE ENGINE OPERATING LINE, WHICH CAUSES POWER FLUCTUATIONS.  THIS  IS ESPECIALLY THE CASE ON ENGINES NEW OUT OF THE SHOP.  THIS POWER FLUCTUATION IS CORRECTED BY ADJUSTING THE FCU DECEL SCHEDULE AWAY FROM THE STEADY STATE OPERATING LINE.
